MAUDE Adverse Event Report: DEPUY SPINE INC TELIGEN VUE CAMERA; ARTHROSCOPE

DEPUY SPINE INC TELIGEN VUE CAMERA; ARTHROSCOPE
Catalog Number 286006061S
Medical Device Problem Codes Poor Quality Image (1408); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Nerve Damage (1979)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a case, the surgeon could not differentiate between tissue types due to poor image quality which caused an injury to the patient.A nerve root was damaged causing a cerebral spinal fluid (csf) leak which the surgeon had to repair by patching the damaged root and using duraseal.There was patient treatment delay or cancellation.It was reported that there was no further information regarding the issue.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: d1, d4 (catalog, primary udi number).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 concomitant.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary
=
> no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable device history review- per franchise complaint product investigation procedure 100673626 is for complaints for which a non-manufacturing related probable cause has been identified no manufacturing record evaluation is required if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TELIGEN VUE CAMERA
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
SANMINA CORP
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23981773
Report Number1526439-2026-00010
Device Sequence Number18798284
Product Code HRX
UDI-Device Identifier10705034604510
UDI-Public(01)10705034604510
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K213978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number286006061S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/08/2026
02/10/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/12/2026
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TELIGEN HD CCS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown